Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach pain, shoulder pain. Taken Ibuprofen. Causes?

I have been having gripping pains in my stomach for the last three days, the pain is on and off. I also get pains by my left shoulder blade that continues under my left breast and then into the upper stomach area (right in the middle). I did take 2 ibuprofin pills about three days ago (400 mg each) for the pain, could that have added to my discomfort? What are some of the causes of the back to stomach pains? What type of doctor should I see first?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Geriatrics Specialist 's  Response
Thanks for asking.
Based on your query, my opinion is as follows.
1. Yes, the ibuprofen taken could have initiated acute gastritis.
2. Gastritis will induce abdominal pain, which will be on and off varying with food.
3. You need to start on antacids. Later proton pump inhibitors or H2 blockers can be used.
Hope it helps.
Any further queries, happy to help again.
Answered: Wed, 13 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor